I started having a loud ringing in my ears after I started a taper off of Xanax and now Klonopin. I have been so sick from it I spent a lot of time laying on the couch watching movies. I started having pain in my neck and shoulders if I sat up for any length of time. I also noticed that I could temporarily increase the pitch and volume by moving my neck front to back and side to side. So I started doing neck strengthening exercises. Well the pain went away but my tinnitus went through the roof. The volume is off the chats. It's so loud right now I'm sick to my stomach. I don't know what to do. I can't go to a doctor and ask for an operation to relieve it. I also have arthritis and bone spurs in my neck. A number of years ago I went to a specialist and he said that they didn't operate on bone spurs anymore because they only come back. So I wouldn't get anyone to do an operation to get rid of tinnitus. So now I have the ringing from the Klonopin taper and now this. I don't know what to do. I've posted here in the past about what a crisis I was in. The volume at the time wasn't this bad. I was getting quiet days off and on until I started the neck exercises.